Would it be creosote poison? Got a steroid shot and pills, then steroid cream. Burning, that looked like bad sunburn. It has my skin flaking and peeling off my whole body. The cream stopped the burning. My chest is starting to peel the second layer skin. I'm 80 years old, my skin was already dry. Is there something to help relieve the redness and some burning. I even used Silver Nitrate to help to stop burning. The only good I can see is it tightened my skin and no longer have a double chin. Is there something I can get to stop the peeling and burning? Thank you for any help. Vera G.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?